View Full Version : Is it worth sticking it out?


kreemer
07-10-14, 05:44 PM
I'm on my 5th day at 40mg, and hating every second. In ADHD, 44yrs old and have managed my hyperactivity/impulsivity drug Free since diagnosis 5 years ago. Diagnosis actually itself, was good enough in the beginning. I'm in a particularly stressful period right now and was not able to control my ADHD so it was becoming disruptive. I wanted to try and see if Stratteta would help. I've been on it 5 days and I just don't feel myself. I don't get headaches but I'm nauseous a lot. For the first six hours, I feel weak and faint and disoriented. Then I'm irritated for a while, and finally I'm calm and positive just in time to take my next dose. I take 40mg at 7pm. I tried shifting to the morning but it was awful, couldn't concentrate the whole day. I'm a film director and I feel I'm thinking different... Not as quick to be, or hold imaginative thoughts. Tonight I'm very anxious that it's doing something to my that I'm not enjoying... But I'm a pharmacologist too and I know about being on treatment for at least as long as they've been prescribed. I have three weeks to go but I'm miserable.

Anyone else go through this?

Did sticking with it help the nausea and anxiety?

I was just looking to be myself without the extreme hyperactivity and disrupting impulsion.

I really need some assurance or something. Shall I just so and say, tried that?

Any thing is helpful at this stage, thanks!

kreemer
08-05-14, 04:02 AM
I finished my month and got off it immediately.
The nausea was horrendous.

And the feeling that something had gotten hold of my mind, was intense. At first it was just this slight disconnected feeling... I wasn't translating my thoughts into action, which I guess maybe, is the point.

But my dreams became more and more 'real', I was becoming disoriented, and the fatigue coming down between doses was extreme.

Is been a week since my last dose and there's a difference. Ok, In feeling impulsive again but my sleep is more natural and I can choose to act or not on a thought, rather than watch that thought from afar.

I know now that Strattera certainly has an effect. It just was not an additive effect on my life.

I'm off.

someothertime
08-05-14, 08:07 AM
hey there, thanks for the update and sorry about the lack of initial responses to your thread... pretty rare here!

yeah... tapering on, i'd say that 1.5 to two months aka getting up to 60 and above would give a thorough indication... ( this dose is the one that generally starts delivering some more effective effect for most )

having said that, your response is a good example of why tapering exists. in between 40 and 60 in general... the negative effects should reduce and an individual should begin to get some real benefit ( in general )...

it's obvious that this med was not doing that for you, and despite the negative effects, i'm glad you gave it a fair shot for a month and came back to report how you got on. thankyou, and i hope your able to give some other treatments a shot in fair time.

peace. ( oh! coming off it can be pretty nauseous... take it easy and try get as much space and rest as possible... i would think 2 weeks would have the majority gone )...